# SDR UIEA2021101002211

- Difficulty date: October 10, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: 732591F
- Part serial: 4995A
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COOLING SUPPLY FAN 1 STATUS MESSAGE.( TRANSFERRED TO MDDR 154894 IAW MEL 21-58-03-02-01, CAT 'C'.  /  LOG PAGE 1373282: REMOVED AND REPLACED FORWARD RACK SUPPLY COOLING FAN IAW AMM 21-58-06. OPS CHECK GOOD. THIS CLEARS MDDR 154894. )
